Alert archive / Missouri / Severe Thunderstorm Warnings in 2025

Severe Thunderstorm Warning 39, NWS Springfield, MO

March 22, 20255 counties in Missouri

NWS Springfield, MO issued this severe thunderstorm warning at Mar 22, 2025, 11:39 PM CDT for 5 counties in Missouri. It was in force for 51 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 22, 2025, 11:39 PM CDT (04:39 UTC)
Expired
Mar 23, 2025, 12:30 AM CDT
In force
51 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

Counties Laclede County, MO, Phelps County, MO, Pulaski County, MO, Texas County, MO, Wright County, MO

The radar

The Springfield radar (KSGF), 134 km from the middle of the area, began a volume at 04:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 22, 11:45 PM CDTTSTM WND DMG4 N Manes, MOA measured 77 mph wind gust downed multiple four to six inch diameter limbs and took down powerlines.
Mar 22, 11:52 PM CDTHAIL 1.253 N Roby, MO
Mar 22, 11:52 PM CDTHAIL 23 N Roby, MO
Mar 22, 11:55 PM CDTHAIL 1Roby, MO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 6 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 4.7 hours before the alert went out and 180 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2025-03-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2025-03-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 174 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3145 m above ground
0-6 km bulk shear
76 kt
0-1 km storm-relative helicity
174 m²/s²
0-3 km storm-relative helicity
388 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

321 
WUUS53 KSGF 230439
SVRSGF
MOC105-161-169-215-229-230530-
/O.NEW.KSGF.SV.W.0039.250323T0439Z-250323T0530Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Springfield MO
1139 PM CDT Sat Mar 22 2025

The National Weather Service in Springfield has issued a

* Severe Thunderstorm Warning for...
  Northeastern Wright County in southwestern Missouri...
  Southeastern Laclede County in southwestern Missouri...
  Southeastern Pulaski County in central Missouri...
  Northern Texas County in south central Missouri...
  Southwestern Phelps County in east central Missouri...

* Until 1230 AM CDT.

* At 1139 PM CDT, a severe thunderstorm was located 10 miles
  southwest of Fort Leonard Wood, moving east at 45 mph.

  HAZARD...60 mph wind gusts and half dollar size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Competition, Roby, Beulah, Licking, Hazelton, Plato, Lynchburg,
  Falcon, Prescott, Success, Raymondville, and Fort Leonard Wood.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3734 9181 3742 9249 3767 9238 3769 9181
      3760 9181 3760 9176 3759 9175 3757 9175
TIME...MOT...LOC 0439Z 279DEG 41KT 3758 9228 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Nelson
3 follow-up statements
446 
WWUS53 KSGF 230450
SVSSGF

Severe Weather Statement
National Weather Service Springfield MO
1150 PM CDT Sat Mar 22 2025

MOC105-230459-
/O.CAN.KSGF.SV.W.0039.000000T0000Z-250323T0530Z/
Laclede MO-
1150 PM CDT Sat Mar 22 2025

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN LACLEDE COUNTY IS
CANCELLED...

The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

&&

LAT...LON 3734 9181 3741 9238 3748 9234 3748 9225
      3762 9225 3768 9221 3769 9181 3760 9181
      3760 9176 3759 9175 3755 9175
TIME...MOT...LOC 0449Z 279DEG 41KT 3756 9213 

$$

MOC161-169-215-229-230530-
/O.CON.KSGF.SV.W.0039.000000T0000Z-250323T0530Z/
Wright MO-Pulaski MO-Texas MO-Phelps MO-
1150 PM CDT Sat Mar 22 2025

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1230 AM CDT
FOR NORTHEASTERN WRIGHT...SOUTHEASTERN PULASKI...NORTHERN TEXAS AND
SOUTHWESTERN PHELPS COUNTIES...

At 1149 PM CDT, a severe thunderstorm was located 10 miles south of
Fort Leonard Wood, moving east at 45 mph.

HAZARD...60 mph wind gusts and half dollar size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Roby, Beulah, Licking, Hazelton, Plato, Prescott, Success,
Raymondville, and Fort Leonard Wood.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3734 9181 3741 9238 3748 9234 3748 9225
      3762 9225 3768 9221 3769 9181 3760 9181
      3760 9176 3759 9175 3755 9175
TIME...MOT...LOC 0449Z 279DEG 41KT 3756 9213 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Nelson
242 
WWUS53 KSGF 230507
SVSSGF

Severe Weather Statement
National Weather Service Springfield MO
1207 AM CDT Sun Mar 23 2025

MOC169-229-230516-
/O.CAN.KSGF.SV.W.0039.000000T0000Z-250323T0530Z/
Wright MO-Pulaski MO-
1207 AM CDT Sun Mar 23 2025

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN WRIGHT AND
SOUTHEASTERN PULASKI COUNTIES IS CANCELLED...

The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

&&

LAT...LON 3734 9181 3739 9220 3740 9221 3748 9208
      3760 9204 3761 9203 3768 9202 3769 9181
      3760 9181 3759 9175 3753 9176
TIME...MOT...LOC 0506Z 279DEG 41KT 3753 9188 

$$

MOC161-215-230530-
/O.CON.KSGF.SV.W.0039.000000T0000Z-250323T0530Z/
Texas MO-Phelps MO-
1207 AM CDT Sun Mar 23 2025

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1230 AM CDT
FOR NORTHERN TEXAS AND SOUTHWESTERN PHELPS COUNTIES...

At 1206 AM CDT, a severe thunderstorm was located over Licking, or 14
miles north of Houston, moving east at 45 mph.

HAZARD...60 mph wind gusts and half dollar size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Hazelton, Beulah, Prescott, Licking, Success, and Raymondville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3734 9181 3739 9220 3740 9221 3748 9208
      3760 9204 3761 9203 3768 9202 3769 9181
      3760 9181 3759 9175 3753 9176
TIME...MOT...LOC 0506Z 279DEG 41KT 3753 9188 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Nelson
128 
WWUS53 KSGF 230518
SVSSGF

Severe Weather Statement
National Weather Service Springfield MO
1218 AM CDT Sun Mar 23 2025

MOC161-215-230530-
/O.CON.KSGF.SV.W.0039.000000T0000Z-250323T0530Z/
Texas MO-Phelps MO-
1218 AM CDT Sun Mar 23 2025

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1230 AM CDT
FOR NORTHEASTERN TEXAS AND SOUTH CENTRAL PHELPS COUNTIES...

At 1218 AM CDT, a severe thunderstorm was located 8 miles east of
Licking, or 12 miles southwest of Salem, moving east at 45 mph.

HAZARD...60 mph wind gusts and half dollar size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Prescott, Licking, and Raymondville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3737 9202 3748 9194 3769 9188 3769 9181
      3760 9181 3759 9175 3753 9176 3734 9181
TIME...MOT...LOC 0518Z 279DEG 41KT 3751 9170 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Nelson

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 22, 8:12 PM CDT, 3 hours 27 minutes earlier. Its key messages:

  • Showers and a few thunderstorms likely (50-90%) tonight into Sunday morning. There is a slight chance (15%) for a few isolated strong to severe thunderstorms capable of producing large hail (up to the size of golf balls), especially west of Highway 95 and south of Highway 32.
  • Drier and above normal temperatures late this weekend into early next week with daily elevated fire danger through Tuesday.
  • Next system to move through sometime late next week into the weekend bringing 30-60% rain and thunderstorm chances. There is a good deal of uncertainty in the timing of this system.
Area forecast discussion, Mar 22, 8:12 PM CDT, 3 hours 27 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Springfield MO
812 PM CDT Sat Mar 22 2025

.KEY MESSAGES...

- Showers and a few thunderstorms likely (50-90%) tonight into
  Sunday morning. There is a slight chance (15%) for a few
  isolated strong to severe thunderstorms capable of producing
  large hail (up to the size of golf balls), especially west of
  Highway 95 and south of Highway 32.

- Drier and above normal temperatures late this weekend into
  early next week with daily elevated fire danger through
  Tuesday.

- Next system to move through sometime late next week into the
  weekend bringing 30-60% rain and thunderstorm chances. There
  is a good deal of uncertainty in the timing of this system.

&&

.MESOSCALE...
Issued at 800 PM CDT Sat Mar 22 2025

Latest surface analysis shows a warm front/moisture boundary
from roughly Oklahoma City to Little Rock with dews in the lower
50s along and south of the front. Further to the north, across
most of our area, dews were still in the 20s to around 30. This
front was on the move north with 3 hour dewpoint increases of 10-16
degrees across central Oklahoma into central Arkansas.

A look at the KSGF 00z sounding shows a large amount of dry air
from the surface to 700mb with zero instability. However a look
a Norman's and Little Rocks's soundings shows a higher moisture
profile along with 1200j/kg of MU CAPE (OUN) when lifting
parcels above 800mb. This increase in moisture will be aided
over the next few hours by a developing low level jet across
eastern Oklahoma. Recent VAD data from Oklahoma is already
showing the development of this low level jet and RAP data shows
it increasing into a 40-50kt maxima by 06z, nosing into the
area. Recent satellite also shows development/increase in
clouds just north of the boundary across northeast Oklahoma
which shows lift increasing.

As this low level jet increases, lift from the llj along with
disturbances in the 500mb flow will likely initiate a cluster of
elevated thunderstorms by 9-10pm across the northeast Oklahoma,
northwest Arkansas and southwest Missouri border area. While
instability will be slow to increase (MU CAPE initially
500k/kg), 0-6km shear of 60-70kts will allow for storm
organization into elevated supercells. While there still
appears to be some low level turning, hodographs become rather
straight which would support some splitters as storms move
generally along an south of I-44 through midnight-2am. The RAP
large hail parameter still supports up to golf ball size hail
however as storms move east of Highway 65 they run out of the
higher instability and could decrease in intensity. While
helicity will be high (Effective SRH 200-300), the lack of
surface based instability should keep any tornado threat to a
minimum/near zero and confined to any storm that can ride the
warm front south of Highway 60. Again, this potential looks
extremely low at this time.

Sometime after 2-3am, a second area of thunderstorms looks to
form further north (north of I-44, closer to Highway 54). These
storms appear to be tied to stronger upper level support and
closer to the edge of stronger instability/low level jet. These
storms will also pose a risk of large hail to the size of golf
balls as the large hail parameter actually increases further by
this time. Several CAMS also show a few bowing line segments
along/north of Highway 54 which could produce damaging winds to
60 mph if the strongest winds can punch through an low level
inversions. This second round will likely have moved east of the
area by 5-7am.

Frequent lightning will be common with these thunderstorms
overnight. There will likely be a few areas in between the two
rounds of storms overnight that see little if any rainfall.

&&

.SHORT TERM /THROUGH MONDAY/...
Issued at 245 PM CDT Sat Mar 22 2025

Current water vapor imagery depicts a shortwave trough diving
into the northern Plains. A subtle, smaller shortwave can be
noted ejecting off the Rockies over the central Plains. This is
better noted in RAP analysis, especially at 700 and 850 mb. This
will be the main weather maker for us tonight. In the meantime,
mostly clear skies is on track to lead to highs in the middle
to upper 60s. Lower 20s dewpoints currently in place are leading
to observed relative humidities below 25%. The good news is that
southerly winds have calmed down a bit in the 8-12 mph range.
Nevertheless, elevated fire risk is still present for the rest
of the afternoon thanks to the dry air in place.

Slight (2 of 5) Risk for severe thunderstorms tonight:

As the very subtle shortwave traverses over our region,
southerly winds will increase and surge near-surface moisture
northward. At the same time, stronger westerly winds within the
shortwave will advect an elevated mixed layer--characterized by
7-8 C/km mid-level lapse rates--overtop the moisture. and
create enough elevated instability for thunderstorms to develop.
The increased low-level southerly flow will strengthen a low-
level jet across east OK and west AR to 35-45 kts. The nose of
the jet will edge into the corners of MO/AR/OK. This is where
thunderstorms are expected to develop, where warm air advection
and convergence is maximized. The timing of this looks to be
around the 6-9 PM timeframe. The storms will then overspread SW
MO through the rest of the evening and into the overnight hours.

A few of these storms will have the potential to become strong
to severe as effective shear will be 50-60 kts which is more
than enough for supercells. Given somewhat weaker surface
moisture and a nocturnal inversion, these storms will likely be
elevated. Shear profiles above the inflow layer consist of
mostly straight hodographs with even some slight backward
curvature. This, along with the steep mid-level lapse rates,
will pose the risk large hail up to the size of golf balls.
HREF soundings and updraft helicity swaths continue to point to
the potential for splitting and left-moving supercells. These
generally have a higher hail risk, so we can't rule out larger
stones, but with skinny CAPE profiles, we expect much of the
hail to be on the smaller end (up to quarters to golf balls).
Additionally, the best chance for these storms looks to be along
and south of Highway 60 where 1-3 km helicity values are much
higher. As you go north of the highway, winds become static
within the 2-6 km layer, further decreasing the severe hail
threat.

There is a very conditional scenario for a very low-end tornado
threat in the extreme SW corner of MO (2% chance). This
scenario is dependent on if moisture return is greater and
quicker than most models forecast. This would bring the chance
for storms in extreme SW MO to become surface based and tap into
strong low-level shear to pose a tornado risk. CAM verification
maps, however, are showing moisture return to be happening
slower than predicted, so at the moment, this scenario has an
even lower chance of panning out.

Lastly, redevelopment of thunderstorms is possible as a cold
front moves through early Sunday morning in the 5 to 11 AM
timeframe. The chance and confidence on this is lower due to a
capping inversion likely in place, though there is still a
30-50% chance of scattered showers and thunderstorms occuring
during this time.

Dry conditions to follow the storm system:

After the cold front passes, high temperatures will be slightly
cooler in the lower to middle 60s with dry air and 15-20 mph
NW'ly winds. This will continue to pose an elevated fire weather
risk, though cooler temperatures should keep RHs above 25% for
much of the area.

&&

.LONG TERM /MONDAY NIGHT THROUGH SATURDAY/...
Issued at 245 PM CDT Sat Mar 22 2025

Drier and above normal temperatures through mid next week:

The longwave pattern will stall with a trough over the NE CONUS
and a ridge across the west CONUS for much of next week. This
will place our area on the western fringes of a northwesterly
jet. This will allow warmer temperatures to slowly filter into
the region, though dry air will still be in place through at
least Tuesday (see the Fire Weather section below for more
details). Highs will be in the middle to lower 70s Monday and
Wednesday, in the lower to middle 70s Tuesday and Thursday, and
in the middle to upper 70s Friday into next weekend. Lows look
to stay steady in the 40s through Wednesday night before
increasing into the 50s Thursday night into the weekend.

The Extreme Forecast Index is showing some signal for well above
normal temperatures Friday and Saturday. NBM spreads tend to
agree with the 75th percentile in the middle to upper 80s while
the current forecast is in the middle to upper 70s. Therefore,
there is a 25% chance that we could see high temperatures
greater than the middle to upper 80s come next week. This will
mainly be determined by how strong the upper-level ridge gets as
it moves across our area. The GEFS has a much warmer solution
than the EPS and GEPS (which falls in line with known model
biases).

30-60% chance of rain and thunderstorms late next week:

Within the large-scale ridge translating over our region, a
weak shortwave is progged to slip underneath the apex of the
ridge. If this occurs, the energy within the shortwave would be
able to tap into the warmer and moist conditions building under
the ridge, bringing multiple chances for rain and thunderstorms
Thursday into the weekend (30-60% chance). There is still a
great deal of uncertainty in timing and intensity of the ridge
and subsequent shortwave, so details cannot be gleaned, but it
could be a nice relief from the dry conditions early this week.

&&

.AVIATION /00Z TAFS THROUGH 00Z SUNDAY/...
Issued at 603 PM CDT Sat Mar 22 2025

VFR conditions will prevail until around 03z when an area of
thunderstorms will likely develop near the sites. This
thunderstorm threat will last for a few hours with a few severe
storms with large hail. Another round of showers and
thunderstorms could move through SGF around 08-10z however
confidence is lower with that second round. Surface winds will
be out of the southeast with a gradual change to the southwest
and then west Sunday morning. Ceilings will likely drop close to
MVFR Sunday morning before clearing. Lastly, low level wind
shear is likely at SGF and JLN tonight.

&&

.FIRE WEATHER...
Issued at 245 PM CDT Sat Mar 22 2025

Areas of elevated fire danger linger through early next week.
Below are some fire weather parameters through Tuesday:

Monday:

High Temperatures: 62-70 F
Minimum Relative Humidity: 15-30%
Sustained Winds: W 8-12 mph
Wind Gusts: 10-20 mph

Tuesday:

High Temperatures: 71-77 F
Minimum Relative Humidity: 20-35%
Sustained Winds: NW 10-15 mph
Wind Gusts: 20-25 mph

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
KS...None.
MO...None.

&&

MESOSCALE...Burchfield
SHORT TERM...Price
LONG TERM...Price
AVIATION...Burchfield
FIRE WEATHER...Price
Hazardous weather outlook, Mar 22, 8:26 PM CDT, 3 hours 13 minutes before
Hazardous Weather Outlook
National Weather Service Springfield MO
826 PM CDT Sat Mar 22 2025

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-240130-
Bourbon-Crawford-Cherokee-Benton-Morgan-Miller-Maries-Vernon-
St. Clair-Hickory-Camden-Pulaski-Phelps-Barton-Cedar-Polk-Dallas-
Laclede-Texas-Dent-Jasper-Dade-Greene-Webster-Wright-Newton-
Lawrence-Christian-Douglas-Howell-Shannon-McDonald-Barry-Stone-
Taney-Ozark-Oregon-
826 PM CDT Sat Mar 22 2025

This Hazardous Weather Outlook is for portions of the Missouri
Ozarks and extreme southeast Kansas.

.DAY ONE...Tonight.

Weather hazards expected...

  Slight hail risk.
  Marginal thunderstorm wind damage risk.
  Elevated lightning risk.
  Elevated fire weather risk.

DISCUSSION...

Dry conditions persist through this evening with widespread
Elevated Fire Danger. Relative humidity values around 20 to 30%
with southeast winds around 10 to 15 mph will continue until rain
chances arrive later tonight.

Thunderstorms will likely develop across northeast Oklahoma after
9pm and then move into the area overnight with a 60 to 90% chance
of showers and thunderstorms. There is a slight chance (15%) for
a few isolated severe thunderstorms tonight. This will mainly be
for large hail up to the size of golf balls, especially west of
Highway 95 and south of Highway 32. Wind gusts up to 60 mph will
also be possible. Frequent cloud to ground lightning will
accompany the storms.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Shower and thunderstorms exit the the area from west to east
through Sunday morning.

Elevated fire risk returns Sunday afternoon and persists through
Tuesday with modest winds and relative humidity hovering between
20 and 35 percent each day.

.SPOTTER INFORMATION STATEMENT...

 Spotter activation may be needed tonight across the area.

&&

More detailed information can be accessed at:
http://www.weather.gov/sgf/dsspacket

This product in graphical format...along with other weather...
hydrological and climate information...at
http://www.weather.gov/sgf

Burchfield

In the hours before

Special weather statement, Mar 22, 9:30 PM CDT, 2 hours 9 minutes before
Special Weather Statement
National Weather Service Springfield MO
930 PM CDT Sat Mar 22 2025

MOZ101-230300-
McDonald MO-
930 PM CDT Sat Mar 22 2025

...A STRONG THUNDERSTORM WILL IMPACT WESTERN MCDONALD COUNTY THROUGH
1000 PM CDT...

At 929 PM CDT, Doppler radar was tracking a strong thunderstorm over
South West City, or 11 miles northeast of Jay, moving northeast at 40
mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Goodman, South West City, Pineville, Lanagan, Tiff City, Anderson,
Noel, Dodge, Big Sugar Creek State Park, and Cayuga.

This includes Interstate 49 between mile markers 1 and 14.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3650 9462 3673 9462 3676 9440 3656 9427
      3650 9443
TIME...MOT...LOC 0229Z 242DEG 34KT 3653 9464

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

Nelson
Local storm report, Mar 22, 10:06 PM CDT, 1 hour 33 minutes before
Preliminary Local Storm Report
National Weather Service Springfield MO
1006 PM CDT Sat Mar 22 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1000 PM     Hail             5 N South West City     36.59N 94.59W
03/22/2025  E1.00 Inch       McDonald           MO   Fire Dept/Rescue

            Quarter size hail five miles north of South
            West City on Highway 43.

&&

MB
Local storm report, Mar 22, 11:18 PM CDT, 21 minutes before
Preliminary Local Storm Report
National Weather Service Springfield MO
1118 PM CDT Sat Mar 22 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1101 PM     Hail             El Dorado Springs       37.87N 94.02W
03/22/2025  M1.25 Inch       Cedar              MO   Public

            Report from mPING Half Dollar size hail.

&&

MB
Local storm report, Mar 22, 11:37 PM CDT, 2 minutes before
Preliminary Local Storm Report
National Weather Service Springfield MO
1137 PM CDT Sat Mar 22 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1132 PM     Hail             Falcon                  37.60N 92.38W
03/22/2025  E1.00 Inch       Laclede            MO   Amateur Radio

&&

MB

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 22, 9:30 PM CDTSpecial Weather StatementSGFMcDonald30 min
Mar 22, 9:56 PM CDTSevere Thunderstorm WarningSGFMcDonald, Newton49 min
Mar 22, 10:10 PM CDTSevere Thunderstorm WarningSGFMcDonald35 min
Mar 22, 10:21 PM CDTSevere Thunderstorm WarningSGFNewton39 min
Mar 22, 10:34 PM CDTSevere Thunderstorm WarningSGFJasper20 min
Mar 22, 10:40 PM CDTSevere Thunderstorm WarningSGFDallas, Laclede35 min
Mar 22, 10:48 PM CDTSevere Thunderstorm WarningSGFDallas, Laclede27 min
Mar 22, 10:51 PM CDTSevere Thunderstorm WarningSGFCedar, St. Clair, Vernon39 min
Mar 22, 11:08 PM CDTSevere Thunderstorm WarningSGFLaclede, Pulaski, Texas52 min
Mar 22, 11:11 PM CDTSevere Thunderstorm WarningSGFJasper, Newton19 min
Mar 22, 11:29 PM CDTSevere Thunderstorm WarningSGFBenton, Hickory, St. Clair46 min
Mar 22, 11:33 PM CDTSevere Thunderstorm WarningSGFBarry, Stone27 min
Mar 22, 11:52 PM CDTSevere Thunderstorm WarningSGFCamden23 min
Mar 22, 11:56 PM CDTSevere Thunderstorm WarningSGFChristian, Stone, Taney34 min
Mar 23, 12:05 AM CDTSevere Thunderstorm WarningSGFBenton, Camden, Hickory40 min
Mar 23, 12:09 AM CDTSevere Thunderstorm WarningSGFCamden, Miller, Pulaski28 min
Mar 23, 12:17 AM CDTSevere Thunderstorm WarningSGFMiller, Morgan28 min
Mar 23, 12:20 AM CDTSevere Thunderstorm WarningSGFDent, Shannon, Texas40 min
Mar 23, 12:32 AM CDTSevere Thunderstorm WarningSGFCamden, Miller43 min
Mar 23, 1:12 AM CDTSevere Thunderstorm WarningSGFBenton, Morgan33 min
Mar 23, 2:34 AM CDTSpecial Weather StatementSGFSt. Clair26 min
Mar 23, 4:56 AM CDTSpecial Weather StatementSGFMiller34 min
Mar 23, 5:26 AM CDTSevere Thunderstorm WarningSGFMaries, Miller27 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2025Every severe thunderstorm warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.